The night before last I took 4 xanax bars while drinking heavily, then woke up yesterday still feeling the bars and alcohol and dissolved an 8mg suboxone(first time taking one) after drinking a few more beers. I felt really mesed up and could barely keep my eyes open but continued to drink. I still haven't been to sleep and was drinking through the night and just now took a 1mg xanax bar. am I ok to sleep or should I stay awake. I'm a kind of scared to go to sleep.
8mg Suboxone, 1mg xanax and lots of alcohol?
Added 2 Nov 2011:
By the way I took the suboxen around 3 in the afternoon yesterday so I assumed it was out of my system by now which is why I assumed it'd be ok to take the xanax since it was such a small dose, then again I've been drinking quite a bit so I'm a little worried.
Okay, first of all, welcome to the site. I feel I need to explain to you that there ARE sights out there that will 'help' you through your highs, and encourage this behavior, but this is not that sight. If you are coming here for that type of support you will not get it.
What this site IS for is to help people that realize they have a problem and are looking for help and support through their disease, illness, and/or addiction.
I have to say that reading your question makes me think that you are probably high school or college age. Due to the amount of drinking you are doing as well as the way you are mixing it with drugs. Typical behavior for school aged kids that are bent on getting high. Having said that, I need to follow with... this is SO not a good path you are on. You have fears about going to sleep due to the amount and the type of drugs you took, and continued to take even after your concern. Valid fears. You know that bars are not good in high quantities and obviously not for use if not prescribed to you.
I highly recommend going to the ER and letting them know the amount of benzos you have taken as well as the subs and the alcohol. The xanax AND the suboxone are both depressants and will slow your breathing down. The subs will NOT be out of your system in 3 hours... more like 3 DAYS. Subs have a long half life. This is why doctors try to avoid prescribing benzos with subs as the mix can be very dangerous. Throw alcohol on top and you have a great recipe for disaster.
Please do yourself a huge favor and go to an ER. If you feel that is wasted time and not sane advice, then the very least you should do is have a friend with you that can monitor your breathing.
I also suggest after this episode you should seek help. You may be a school aged kid that is 'experimenting' but seriously..the path you are on is not that long from 'fun' to 'addict'. Ask just about anyone on here.
Truly wish the best of luck,
Suboxone is nothing to play with, it can be very dangerous to mix it with either Xanax, alcohol, or any sedating med. All meds that sedate have the danger of slowed breathing, mixing 3 of them together is very dangerous, potentially fatal. Please know I am not judging you. Please go to Wikipedia.org and look up suboxone to see how strong it says it is. It is still not out your system, it blocks other opiates, stops withdrawal and craving for 3 days after the last dose. Just a friendly alertn that you should put the matches away if you don't want to go down in flames.
is this another one of those sick jokes to get everyone going crazy and concerned i looked at the profile cordell if this is for real please post. you havent answered any questions and only posted this one so please answer this one you are doing this drinking and pill popping you need our help but first major medical help. we are all loving caring people and will be glad to help i you need it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 2 answers
Posted 22 Mar 2010 • 4 answers
Posted 13 Apr 2011 • 1 answer
Posted 11 Jul 2011 • 3 answers
Posted 27 Jul 2016 • 2 answers